# SDR CALA2025100709732

- Difficulty date: September 30, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N27239
- Make and model: Boeing 737824
- Aircraft serial: 28951
- Aircraft time: 79,293 hours, 29,659 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 144A24123
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT LT MLG FAILSAFE STRAP EXTERNAL AT STA 663.75 WL199.  PERFORMED A REPAIR TO THE OUTER SURFACE OF THE BS 663.75 REAR SPAR BULKHEAD FRAME LT FAILSAFE STRAP NEAR WL 199 IAW AAR-MIA ESR-WI NO.: 2023704-15-12772 AND EC/RA 5340-02240. INITIATE A DIP LOGPAGE TO READ AS FOLLOWS: AFTER THE ACCUMULATION OF 49,900 TOTAL ACFT FLT CYCLES, BUT BEFORE 50,000, PERFORM AN INSPECTION OF OUTER SURFACE OF BS 663.75 REAR SPAR BULKHEAD FRAME LT FAILSAFE STRAP NEAR WL 199 ON ACRT N27239 IAW PART 2 OF LATEST REVISION OF ECRA 5340-02240.
